Hi I hope you are still effexor free. I'm also trying to get off effexor. took last pill 20 days ago. but withdrawals are still there. not as bad as week 1 or 2 but still pretty annoying with 100's of brain zaps a day and even night. i have real bad insomnia, and slight nausea all day. i'm looking for someone who is on the other side of the tunnel, someone who got off effexor and doing fine. and i want to know how long it takes to get there. can you plz let me know. thanks. all the best!
Hi Just reading your post on effexor withdrawal I have gone cold turkey through the Dr and this is my 5th month still get symptoms of palps and running to the loo in the morning I was on them eight years.
Hi I am Lorraine just reading your journal and wondered wether you could help me in any way. The specialists tokk me off
eflexor after years on 150 mg's and put me on citalopram for three weeks and then on to 50 mg's of dolsulipin which I have increased to 75 mg's the last week and a half as advised by my support group. I am going cold turkey for week 17 and
it's been heel physically feel so ill in the morning upset tummy nausea and palpitations just wondering when and if i'll get through this. It's a roller coaster ride I do improve as the day goes on but can not function normally.
Any tip's ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.